# SDR DALA2021113007344

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 55,896 hours, 39,319 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXTERNAL RELEASE CLAMP OUT OF RIG LEFT AND RIGHT CLAMPS. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0113:5352-4002/003 00423: RIGGED CLAMPS PER B717 AMM 53-52-01. OPERATIONAL CHECK WAS GOOD. (LP #2033419)
